# SDR 99T64R294AR

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 561235516
- Condition: Corroded
- Location: Ws 408
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0382 - PREVIOUS CORROSION BLEND OUT STRINGER 11 RT WING STA XW 408.  REMOVED PAINT, FASTENERS AND CORROSION IAW DC-8 SRM'S 51-1-8 AND 51-1-20D.  REMAINING SKIN THICKNESS IS ACCEPTABLE IAW DACO DOCUMENT M-7200-99-02208 ITEM 4.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED FASTENERS IAW DC-8 SRM 51-1-20D AND APPROVED FAA FORM 8110-3 DATED 4-19-99.  REF:  ARROW AIR, ARWA.  (X)
